# SDR SWAA2022022376266

- Difficulty date: February 21, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N7842A
- Make and model: Boeing 737-73V
- Aircraft serial: 30237
- Aircraft time: 59,706 hours, 37,397 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Condition: Loose
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR AFT GIRT BAR FITTING IS LOOSE. / [01] SECURED L-2 DOOR AFT GIRT BAR FITTING AS PER B737 AMM 25-66-02-400-801;[02] VERIFIED GIRT BAR SECURED.
